MathSciNet Relay Station
MathSciNet bibliographic data
MR1922695 (2003k:35190) 35Q30 (35R60 60H15 76D05 76M35)
Menaldi, Jose-Luis; Sritharan, Sivaguru S. Stochastic 2-D Navier-Stokes equation. Appl. Math. Optim. 46 (2002), no. 1, 31–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement